BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1989 Volume 10 >

Please use this identifier to cite or link to this item:

Title: A Few Remarks on Bounded Univalent Functions
Authors: Jakubowski, Zbigniew J.
Zyskowska, Krystyna
Keywords: Complex Analysis
Issue Date: 1989
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 10, No 1, (1989), 77p-86p
ISSN: 0204-9805
Appears in Collections:1989 Volume 10

Files in This Item:

File Description SizeFormat
Pliska-10-1989-077-086.pdf10.49 MBAdobe PDFView/Open
Abstract.jpgAbstract128.32 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License